# SDR AALA20110524TUL04

- Difficulty date: May 9, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 61,408 hours, 21,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ANGLE AT STATION 780 LEFT SIDE CORRODED.  REMOVED AND REPLACED CREASE ANGLE LEFT SIDE STATION 780 PER SRM 53-30-13-1.
